# SDR USAA2013031500031

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 49,030 hours, 18,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3750
- Condition: Failed
- Location: Cabin
- Part time: 40,670 hours, 16,488 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MID EMERGENCY LIGHT POWER UNIT FAILS TEST- UNIT FAULT LIGHT ON.  REPLACED EMERGENCY POWER SUPPLY UNIT PER AIRBUS MAINTENANCE MANUAL 33-51-38-401.
